MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MPX5300-C
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxplus pressure rated extension set with needleless connector and y-site had separated.The following information was provided by the initial reporter: yakima iv therapy is reporting an iv ext set that came apart while being flushed.Defective mpx5300-c.Lot#: 25059003.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No adverse event or serious injury was reported.How was treatment completed for customer? a new iv was placed.Was there a delay of, or change in, the course of treatment due to the event? no delay in treatment either.
 
Additional Manufacturer Narrative
One sample model mpx5300-c was returned for investigation.The set was examined for defects and abnormalities.The tubing was separated from the outlet port of the y-site.No other defects or abnormalities were observed.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, the possible root cause of separation between tubing/nac-y (body) could be related to lack of solvent applied due to incorrect solvent application by the operator.No additional actions were taken since reported sku was deactivated in hermosillo site and was reactivated in tj site.Current work instructions at the tj site have the controls to assure the proper assembly between components.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23796646
Report Number9616066-2025-03769
Device Sequence Number5522279
Product Code FPA
UDI-Device Identifier10885403237218
UDI-Public(01)10885403237218(17)280501(10)25059003
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMPX5300-C
Device Lot Number25059003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown